# SDR 2001UALA00149

- Difficulty date: February 26, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 7,971 hours, 2,869 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS NOT WORKING IN ROWS 1, 2, 5, AND 6.  REPLACED THE POWER SUPPLY AND REPAIRED EMERGENCY LIGHT WIRES IN ROW 1.  OPS CHECKED NORMAL.
